# SDR QMLA2009022309007

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N122SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7207
- Aircraft time: 15,090 hours, 57,836 cycles
- Engine: Lyc LTS101750B1
- Engine time: 8,735 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 45724
- Condition: Making Metal
- Location: Nr 2
- Part time: 8,735 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE FLIGHT PILOT HEARD AND FELT COMPRESSOR STALL FOLLOWED BY YAWING OF ACFT DURING THIS TIME NR2 ENGINE FLAMED OUT, ENGINE HAD 1143.1 HRS SINCE 1800 HR INSPECTION.  FOUND METAL IN OIL AT THE NG AND NP COMPRESSOR, PT WHEEL LOCKED UP.  ENGINE REMOVED AND SENT TO VENDOR FOR FURTHER INVESTIGATION.
